# SDR UPS05145124

- Difficulty date: August 6, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT DISARM LIGHT BLOWN OUT.  RELAMPED, OPS CHECK GOOD.
